# SDR IPXA3578524

- Difficulty date: May 27, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 9 Slat
- Component: Slat
- Component part number: 114N4003188A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 L/E SLAT HAS ONE DENT 45 INCHES FROM INBD END 2.5 INCHES FROM FWD EDGE.  REPAIRED REF EO B757-5757-50876-A.
